Why do I keep running in a brick wall???
AnonymousAugust 31, 2006 at 11:14 am
Mason was diagnosed with CIDP two weeks ago he is still having underlying pains in his head and stomach. His second IVIG was on 8/18/06. He had another reaction to the IVIG on 8/22/06. He woke up that morning about 2:00 am with the dry heeves every thirty mintues. By 7 am he was so weak and sick I knew I had to get him to a doctor. I called his doctor at the hospital in Mobile. I was told not to call, it was not protacal. (spelling)?
she said for me to take him to the doctors here. I did take him to the emergency room in Monroeviile were I live.. The doctor called the Student doctor in Mobile a USA.(Masons neorologist is on vaction out of the country for three weeks.) The student Neurologist told him the vomiting and Migrane headaches had nothing to do with CIDP. She said he had a stomach virus. Give him some motrin and send him home. How can stomach pains and very bad headaches last over two months? I have never seen a virus last so long.
On top of all of this the surgen called and told me he and the Pathologist read Masons biopsy and they do not belive he has GB/CIDP. I have to start all over. His report diagnosis ” SURAL NERVE WITH AN ENDONEURIAL AN MACROPHAGE INFILTRATE CONSISTANT WITH ACUTE INFLAMMATORY NEUROPATHY SEE COMMENT: THE SURAL NERVE BIOPSY DEMONSTRATED AN ENDONEURIAL MACROPHAGE INFILTRATE. HISTOLOGIC FINDINS CONSISTANT WITH A CHRONIC NEUROPATHY SUCH AS ENDONEURIAL LYMPHOCYTIC INFILTRATE AND ONION BULB FROMATIONS WERE NOT IDENTIFIED. IMMUNOHIST OCHEMISRTY CONTROLS STAINED APPROPRIATELY. That was a mouth full!!! My family doctor refered him to go to UAB in Birmingham. The girl that does the paper work did not put eurgent on the referal, UAB made his appointment 10/30/06. Meanwhile he can’t go to school, I can’t use th doctors here, they do not know how to treat him. In Mobile the only doctor that is helping me is Dr Powell the surgeon, If you understand my venting anger, and have any suggestions please help me. I know you should never ask why? It is getting hard not to.
AnonymousAugust 31, 2006 at 11:56 am
Sorry to hear about all the problems you guys are having. AIDP=GBS, not sure what alot of that other stuff means exactly. I think I would try and have them administer a different brand of IVIG next time, also pre-med with Benadryl and Tylenol. The allergic reaction to the IVIG if that’s what it is, could just be to that specific brand, each company that manufactures IVIG does it different. Good luck with everything.
AnonymousAugust 31, 2006 at 3:11 pm
I am sorry you are having so many problems. It sounds like the reaction I got to certain types of IVIG fluid. Make them change brands and premeditate like Jerimy suggested. You might as well get used to getting the runaround from medical people. Most of them don’t know what GBS/CIDP is and are not really interested in learning. You have to keep eliminating Doctors until you find a good one.
Hang in there,
AnonymousAugust 31, 2006 at 11:45 pm
I had terrible headaches from the IVIg treatments and I do remember some nausea but no stomach pain. It sounds like it may be an allergic-type reaction to the IVIg. My doctors gave me Benadryl/Tylenol and that reduced the headaches. Suggest perhaps checking to see what brand IVIg they have been administering and ask about getting a different one to see if that helps.
AnonymousSeptember 1, 2006 at 1:46 am
I had headaches the entire month+ that I was in the hostpital so I can’t attribute that to the IVIG treatments but I do know that I had horrible nausia when I was getting IVIG. I was getting injections for my nausea a couple times a day during my course of IVIG.
AnonymousSeptember 5, 2006 at 12:55 am
You might want to talk to his doctor about additional anti-nausea medications. There are a few different ones out there. I tried a couple different ones before I found one that worked well for me so there are options. They can give an injection through an IV line as soon as he has any feelings of nausea and it starts to work within 15 minutes and there are also pill forms that he can take during the daytime if the nausea continues to return. But at least with the injections he doesnt have to deal with it for an hour or more while he waits for something to take effect.
You must be logged in to reply to this topic.